# SDR SWAA2020061789028

- Difficulty date: June 3, 2020
- Submitted: June 17, 2020
- Operation: Air carrier
- Aircraft: N500WR
- Make and model: Boeing 737-8H4
- Aircraft serial: 36898
- Aircraft time: 21,274 hours, 9,362 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 927
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT RT Z CHANNEL HAS AREA'S OF CORROSION AT BS 927+17,  RBL 20,  WL 182.   FOUND TO BE OUT OF LIMITS DUE TO DAMAGE LOCATION TO FASTNER HOLE IAW SRM 53-00-53-1A-2 DETAIL D.   REMOVED DAMAGED SECTION FROM 887-947.5 AND FABRICATED & INSTALLED NEW SECTION IAW SRM 53-60-53-0I-2 TABLE 2, SRM 51-40-02-0G-0,  AND DWG 147A7500.
